# SDR UALA2012031901756

- Difficulty date: March 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 62,402 hours, 9,019 cycles
- Engine: Pwa PW40903
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR (ENHANCED SECURITY DOOR) - DOES NOT UNLOCK WITH SWITCH SET TO UNLKD.  CREW COMMENTS:  PUSH BEFORE ROTATE FUNCTION INOP.  POSSIBLE BAD PRESSURE SENSOR M52006?????.  RPLC'D ELECTRIC STRIKER, OPS NORMAL.
